# SDR SIMA20140406006

- Difficulty date: April 6, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10318
- Aircraft time: 9,225 hours, 5,887 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Low Pressure
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL SHIMMY AT HIGH SPEED.  FOUND NOSE TIRES LOW PRESS.  SERVICED NOSE TIRES IAW MM 12-12-32, NO FURTHER DEFECTS NOTED.
